# SDR DALA2019012200452

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 83,738 hours, 10,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7007, L/P 5272497) EMERGENCY PATH PROXIMITY LIGHT LENS COVER MISSING AT 25R 4L GALLEY BY 57B FWD SIDE 3L LAV CLEAR. 4R DOOR AREA AFT SIDE OF GALLEY RED. AOG ORDERED P/N 0203173-001 CLEAR 10 EA AND P/N 0203173-002 RED FROM MSP DOMESTIC STORES TO AIRCRAFT. WIP 589048 1/18/19. INSTALLED ALL MISSING LIGHT COVERS LIGHTS. OPS CKS GOOD.
